# SDR DALA2021072004092

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 87,434 hours, 22,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACKED INTERCOSTALS (2 EAS) STA 1320 RBL / LBL 44 AT AFT CARGO CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00129-INTERCOSTALS (2 EAS) STA 1320 RBL / LBL 44 AT AFT CARGO CEILING AREA WAS REPAIRED PER B757-200 SRM. (1878555)
